Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Leg swelling, tingling sensation in calves. Taking adderall regularly. Symptoms due to medication?

I take adderall regularly,but not everyday. About a month ago I know I over did it and took too much and my ankles became swollen. It scared me and I didn t take any for weeks. I decied to take it again yesterday while moving. I took 4 6mg doses throughout the day. My left leg started the sweeling again. Its not a lot of swelling in fact only I can tell. But my legs also feel tinngely and weird and it all from the knee down only. It might be because im on my feet a lot with moving and unpacking but I work 11 hour shifts on my feet all the time. And why is it specific with the use of adderall all the suden when I have been taking it off and on for a long time? Did that one time of a possible overdose mess my leg up? Im scared.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  948
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Helllo clwilson314,

Welcome to the forum. Let me clearly state to you that medicines and dosage prescribed by doctors should strictly be followed for positive results. If you start taking medicines as per your choice obviously things will get topsy turvey and the ailments will not only increase but get complicated.

The symptoms are because of the overdose you took and can be because of gout since you complain of ankle swelling. You should see a doctor, get blood tests done to find out the uric acid levels to rule out gout. Drink plenty of pure hygienic water ( 1-2 liters ) to flush out the toxic effects of the medicine out of your body. Take juice, soups, fresh fruits and green veggies to feel better. If symptoms get better fine, else get into the emergency room for further management. You may need a stomach wash and treatment.

Since you have a heavy job make sure that you have a comfortable sleep when you are on bed. A good sleep will reduce most of your ailments. If possible change your mattress and re-do your living room to add to the pleasures of life and a good sleep. Never take over-doses of medicines again. Have a good day. Take care.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor